| Model Number |
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY |
| Medical Device Problem Codes |
Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 08/01/2023, it was reported by a sales representative via sems that an ar-1322bcst single loaded suture tape anchor pulled out.This occurred during a procedure, they had to switch to a larger anchor to complete the case.There was no patient effect reported.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.